MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CD HORIZON; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WARSAW ORTHOPEDICS CD HORIZON; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 86946540
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) via manufacturer representative regarding a patient for unknown spinal therapy.It was reported that the rod has slipped.There was patient involved in the event and no further complications were reported.Additional information was received on 2020-aug-14: after the universal screw placement, the rod and the screw plug were put on, and there appeared slipped between the screw plug and the screw wall, leading to unable to fix after the plug was broken, and the rod fell off from the screw slot after the surgery.The second surgery was performed, the slipped screw and screw cap were removed and the screw was re-implanted.This is a post-op event.

Brand Name
CD HORIZON
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key10464050
Report Number1030489-2020-01163
Device Sequence Number3001389
Product Code KWP
UDI-Device Identifier00885074171067
UDI-Public00885074171067
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K042025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86946540
Device Catalogue Number86946540
Device Lot Number0469730W
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2020
Initial Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR